Discussion in 'Other Health News and Research' started by dmholmes, Oct 27, 2009.
Very sad video...
Wow, that is a sad video. Think it'll get anybody to think twice about the efficacy of antiviral shots? Maybe it will work where science doesn't. Won't help her, though.
Yes, very sad and also interesting. It's only been a few months, I wonder if her brain would be able to reconfigure itself and she could be normal again eventually?
(I've always declined the free flu vaccination every winter where I work, as I didn't react well to a tetanus shot in 2000. The distressing condition of this poor girl makes me glad I have done so).
One wonders whether the neuroplasticity in her brain will eventually take over & she might recover some of her muscle control?
I never get those death shots! The last time I got one was when I couldn't walk.
What I meant to say was last time I got a vaccine I ended up not being able to walk.
Dystaunia is a side effect that you can get from many meds. E.g. compazine for nausea is one of them. Thorazine prescribed for schizophrenia, etc is another. It's not a rare side effect. One in a million from the flu vaccine is likely much less than the number caused by meds.
It wasn't dystonia, but something mysterious that has resolved.
You can also try a Google Site Search
Separate names with a comma.